# SDR ABXA20100329

- Difficulty date: March 26, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 79,885 hours, 36,597 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Faulty
- Location: Cargo Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHORTLY PRIOR TO TOP OF DESCENT MAIN CARGO DOOR LIGHT ILLUMINATED AND MASTER WARNING LIGHT EXTINGUISHED AT APPROXIMATELY 7000FT.  VISUALLY INSPECTED DOOR HOOK AND LATCH AND DOOR HINGES, NO DEFECT NOTED.  DEFERRED MAIN CARGO DOOR INDICATION IAW MEL 52-71-1-2.  DOOR MUST BE VERIFIED CLOSED LATCHED AND LOCKED BEFORE EACH DEPARTURE.  PLACARD INSTALLED MPM 52-71-1.
